Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 3, Pages 499-508
http://dx.doi.org/10.1155/S0161171292000656

One-dimensional game of life and its growth functions

Department of Mathematics and Computer Science, University cf Wisconsin, Whitewater 53190, WI, USA

Received 6 June 1990; Revised 28 October 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad H. Ahmadi, “One-dimensional game of life and its growth functions,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 3, pp. 499-508, 1992. https://doi.org/10.1155/S0161171292000656.